← Return to When can I take a pain med again

Discussion
jdiakiw (@jdiakiw)

When can I take a pain med again

Chronic Pain | Last Active: Feb 8, 2020 | Replies (5)

Comment receiving replies
@summertime4

@jdiakiw Just read your post. Please tell me what MOH is. Obviously it has something to do with opiates. I am interested as my neurologist told me that taking opiates for an extended period can make our bodies feel more pain than the original pain. I discussed this with my pain doctor and she explained it to me and said that is the reason they try to keep patients on a certain level. I am not quite sure of the explanation but it did make sense. I am not sure if this is the reason for you being off the opiates.

Jump to this post


Replies to "@jdiakiw Just read your post. Please tell me what MOH is. Obviously it has something to..."

Your experiencing what is called wind up. I had this happen to me. This affect is suppose to last for only up to 6 months. You can expect a lot of craziness during this time. Your brain is trying to adjust to the lack of opiates. Your body is suppose to try and start producing its own pain equivalent of opiates which you naturally have. If this doesn’t happen by 6 months time, I would start reading about Central Sensitization, maybe even before that 6 months. I have the Central Sensitization Syndrome which is a rare medical but can happen.